# SDR QXEA200400172

- Difficulty date: February 23, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 4,098 hours, 3,010 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Part number: 84897131
- Part serial: 538
- Condition: Failed
- Location: Horiz Stab
- Part time: 321 hours, 321 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TUS - FLIGHT 2571 - IN FLIGHT, THE STAB CHANNEL INOP STATUS MESSAGE APPEARED WITH RUNAWAY TRIM CLACKER.  MAINTENANCE INTERROGATED THE MAINTENANCE DIAGNOSTICS COMPUTER AND FOUND THE H-STAB RESOLVER FAILED.  THE HSTA MOTOR WAS THEN REPLACED, OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
